# SDR CA050203005

- Difficulty date: February 2, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cylinder
- Part number: 69141062
- Condition: Intermittent
- Location: Nlg
- Component: Landing Gear, Boeing
- Component part number: B27320143
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG FAILED TO EXTEND ON APPROACH, THEN RE-CYCLED AND EXTENDED NORMALLY.  NOSE GEAR JACKED, NOSE GEAR TRUNION GREASED AND GEAR RETRACTED AND EXTENDED 4 TIMES WITH NO FAULTS.  AC WAS DISPATCHED WITH NO FURTHER FAULTS. QA GROUNDED THE AC DUE TO 2 OTHER EVENTS OF THE SAME NATURE. REF. SDR'S 20041123004 AND 20050119003.  MAINTENANCE IN OTHER LOCATION, COMPANY MAINTENANCE OPERATIONS CONTROL, AND MAINTENANCE OPERATIONS CONTROL CENTER ALL CONTACTED TO TROUBLESHOOT THE DISCREPANCY.  AFTER CONSULTATION, ALL CONCURRED THAT THE NOSE GEAR TRANSFER CYLINDER WAS AT FAULT. REPLACED THE TRANSFER CYLINDER AND GEAR WAS SWUNG NUMEROUS TIMES, NO FAULTS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE. T/C PMI CONTACTED WITH DETAILS.
